Minimal Feebly Semiseparated $\check{C}$ech-closure Spaces


Abstract views: 11 / PDF downloads: 5

Authors

  • Yogesh Prasad Department of Mathematics, Cochin University of Science \& Technology, Cochin, Kerala, India
  • T. P. Johnson Department of Mathematics, Cochin University of Science \& Technology, Cochin, Kerala, India.

Keywords:

$\check{C}$ech closure spaces, Feebly semiseperated $\check{C}$ech closure spaces, Minimal feebly semiseparated $\check{C}$ech closure spaces

Abstract

In this paper we introduce the concept of Minimal feebly semiseparated, semiseparated $\check{C}$ech closure spaces. The relation between the underlying topological spaces of the minimal feebly semiseparated closure spaces are also investigated. Properties of sets (open, closed) in minimal feebly semiseparated closure spaces are investigated. A weak characterisation theorem for finite minimal feebly semisepaprted closure space is obtained.

Downloads

Published

15-12-2021

How to Cite

Yogesh Prasad, & T. P. Johnson. (2021). Minimal Feebly Semiseparated $\check{C}$ech-closure Spaces. International Journal of Mathematics And Its Applications, 9(4), 45–51. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/27

Issue

Section

Research Article